Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 166, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2011, 6:59 PM CDT for Daviess County, Grundy County, Harrison County, Missouri. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 6:59 PM CDT (23:59 UTC)
- Expired
- Jun 9, 2011, 7:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, MO, Grundy County, MO, Harrison County, MO
The radar
The Pleasant Hill radar (KEAX), 143 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:12 PM CDT | HAIL 0.88 | 9 S Bethany, MO | |
| Jun 9, 7:30 PM CDT | HAIL 1.25 | Pattonsburg, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 12.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2086 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
597
WUUS53 KEAX 092359
SVREAX
MOC061-079-081-100030-
/O.NEW.KEAX.SV.W.0166.110609T2359Z-110610T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
659 PM CDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
WEST CENTRAL GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHEASTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 730 PM CDT
* AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5
MILES NORTH OF GALLATIN...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BETHANY...GILMAN CITY...COFFEY AND BRIMSON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4015 9363 3986 9399 3999 9420 4003 9420
4004 9422 4008 9422 4033 9398
TIME...MOT...LOC 2359Z 218DEG 20KT 4000 9397
WIND...HAIL 60MPH 1.00IN
$$
DEROCHE1 follow-up statement
773
WWUS53 KEAX 100012
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 PM CDT THU JUN 9 2011
MOC061-079-081-100030-
/O.CON.KEAX.SV.W.0166.000000T0000Z-110610T0030Z/
DAVIESS MO-GRUNDY MO-HARRISON MO-
712 PM CDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HARRISON...WEST CENTRAL GRUNDY AND DAVIESS COUNTIES UNTIL 730 PM
CDT...
AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTH
OF GILMAN CITY...OR 9 MILES NORTH OF GALLATIN...MOVING NORTHEAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
BETHANY...GILMAN CITY AND BRIMSON.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 69 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4015 9363 3986 9399 3999 9420 4003 9420
4004 9422 4008 9422 4033 9398
TIME...MOT...LOC 0012Z 218DEG 20KT 4006 9391
WIND...HAIL 60MPH 1.00IN
$$
DEROCHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:50 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 9, 6:50 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 650 PM CDT THU JUN 9 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... ...MESOSCALE CONVECTIVE DISCUSSION... POTENTIALLY VOLATILE SITUATION UNFOLDING THIS AFTERNOON ACROSS THE FORECAST AREA WITH SEVERAL AREAS OF INTEREST. IN THE WAKE OF THE MORNING ACTIVITY...SEVERAL OUTFLOW BOUNDARIES WERE NOTED ACROSS THE AREA...ALONG WITH THE MAIN SYNOPTIC WARM FROM NOW DRAPED FROM NEAR FALL CITY NEBRASKA TO KIRKSVILLE MISSOURI. SOUTH OF THE FRONT...MLCAPE VALUES HAVE RISEN TO 2000-3000 J/KG THROUGH MOST OF THE WARM SECTOR AS TEMPERATURES HAVE CLIMBED INTO THE UPPER 80S TO LOWER 90S. ONE CELL OF INTEREST HAS ALREADY DEVELOPED SOUTH OF KIRKSVILLE WITH PING PONG TO BASEBALL SIZED HAIL REPORTED. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ALONG THE WARM FRONT/OUTFLOW BOUNDARIES ACROSS PORTIONS OF CENTRAL/NORTHERN MISSOURI WHERE MID LEVEL TEMPERATURES ARE A TAD COOLER. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. SHOULD THE STORMS RIDE ALONG EXISTING BOUNDARIES...ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE NEXT AREA OF INTEREST EXIST FURTHER WEST ACROSS PORTIONS OF NORTHEAST KANSAS INTO NORTHWEST MISSOURI WHERE THE INTERSECTION OF THE SURFACE WARM FRONT...COLD FRONT...AND REMNANT OUTFLOW BOUNDARY EXISTS. 20Z TOP SOUNDING SHOWS A STOUT CAP REMAINS IN PLACE ACROSS THIS AREA. HOWEVER...LARGE SCALE ASCENT WILL INCREASE THROUGH THE REMAINDER OF THE AFTERNOON INTO THIS EVENING AS A POTENT UPPER SHORT WAVE TROUGH PIVOTS INTO THE PLAINS WITH ASSOCIATED HEIGHT FALLS OVERSPREADING THE REGION. LATEST SHORT RANGE HIGH RESOLUTION MODELS INDICATE EXPLOSIVE CONVECTIVE DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND EVENING WITHIN THIS VICINITY. AS THE UPPER SHORT WAVE TROUGH APPROACHES THE AREA...MID LEVEL JET STREAK OF 50+KTS WILL NOSE INTO THE AREA...ENHANCING OVERALL DEEP LAYER SHEAR. THIS SHOULD SUPPORT LONGER LIVED SUPERCELL STRUCTURES AS THE ACTIVITY MATURES. THE AFOREMENTIONED SOUNDING ALSO INDICATES STEEP MID LEVEL LAPSE RATES AND LARGE CAPE WITHIN THE PREFERRED HAIL GROWTH REGION SUGGESTING THE POTENTIAL FOR VERY LARGE HAIL (GREATER THAN 3 INCHES) WITHIN THE STRONGER STORMS. IN ADDITION...AS THE LOW LEVEL JET INCREASES THIS EVENING...THE ASSOCIATED TORNADO POTENTIAL WILL ALSO INCREASE...ESPECIALLY WITH ANY STORMS THAT CAN MOVE ALONG THE WARM FRONT OR LATCH ONTO AN EXISTING OUTFLOW BOUNDARY. INITIAL INDICATIONS FOR WARNING OPERATIONS SUGGESTS CORES OF 50 DBZ UP TO 40KFT AND 60 DBZ ABOVE 30KFT FOR SEVERE SIZED HAIL. SHORT-MEDIUM RANGE (FRIDAY-THURSDAY)... BEYOND THIS AFTERNOON...THE POTENTIAL WILL EXISTS FOR ADDITIONAL THUNDERSTORM ACTIVITY TOMORROW AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA. HOWEVER...MUCH WILL DEPEND ON THIS AFTERNOONS CONVECTION AND ITS EFFECT ON THE MESOSCALE ENVIRONMENT. NEVERTHELESS...AN UPPER SHORT WAVE TROUGH WILL EJECT ACROSS THE MIDWEST WHICH SHOULD PROVIDE SUPPORT FOR STRONG TO SEVERE DEVELOPMENT ONCE AGAIN. ANY ACTIVITY WILL LIKELY PUSH SOUTH OF THE FORECAST AREA BY FRIDAY NIGHT AS THE SYNOPTIC FRONTAL BOUNDARY SAGS INTO SOUTHERN MISSOURI. A BRIEF REPRIEVE FROM THE ACTIVE WEATHER WILL TAKE PLACE ON SATURDAY BEFORE THE NEXT UPPER SHORT WAVE MOVES INTO THE PLAINS BY SUNDAY. THIS WILL ALLOW THE FRONT TO LIFT BACK NORTH WITH SHOWERS/THUNDERSTORMS BECOMING LIKELY ONCE AGAIN. REPEATED ROUNDS OF THUNDERSTORM ACTIVITY WILL BE POSSIBLE THROUGH THE MIDWEEK TIME FRAME AS SEVERAL UPPER FEATURES TRANSLATES ACROSS THE REGION. WENT WITH A BLENDED APPROACH FOR NOW GIVEN THE DISCREPANCIES IN THE GUIDANCE OUTPUT. DEROCHE && .AVIATION... FOR THE 00Z TAFS...A SURFACE LOW PRESSURE SYSTEM WAS LOCATED JUST WEST OF MHT KANSAS WITH A WARM FRONT EXTENDING EAST TO NEAR KSTJ. A COLD FRONT TRAILS THE LOW TO THE SOUTHWEST NEAR KICT KANSAS. THE LOW PRESSURE SYSTEM WILL CONTINUE TO TRACK EAST EARLY TONIGHT...POSING A THREAT FOR STRONG TO SEVERE THUNDERSTORMS...MAINLY BETWEEN 01Z-05Z. THE COLD FRONT WILL MOVE THROUGH THE TERMINALS BETWEEN 07-09Z WITH THE MVFR DECK IN NEBRASKA SETTLING INTO THE TERMINALS AFTER 14Z. THE CEILINGS WILL GRADUALLY LIFT IN THE AFTERNOON. ANOTHER CONCERN IS THAT ANOTHER WEAK UPPER LEVEL DISTURBANCE NORTH OF THE FRONT MAY TRIGGER SHOWERS AND ISOLATED THUNDERSTORMS LATE FRIDAY MORNING. THE PLACEMENT AND TIMING OF THIS ACTIVITY IS LOW. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 6:33 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 633 PM CDT THU JUN 9 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 633 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF NORTHERN MISSOURI EARLY THIS EVENING WITH ADDITIONAL DEVELOPMENT FURTHER SOUTH ACROSS MUCH OF THE REMAINDER OF THE OUTLOOK AREA LATER THIS EVENING. THE STORMS WILL GRADUALLY SPREAD EAST AND SLOWLY DIMINISH AFTER MIDNIGHT. DUE THE COMBINATION OF STRONG INSTABILITY AND FAVORABLE SHEAR...SUPERCELLS ARE LIKELY WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE GREATEST THREAT OF SEVERE WEATHER IS MAINLY ALONG AND NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AS A COLD FRONT FINALLY PUSHES THROUGH THE AREA. STRONG INSTABILITY AND FAVORABLE SHEAR WILL ONCE AGAIN SUPPORT A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE FOR AREAS GENERALLY ALONG AND SOUTHEAST OF A PRINCETON TO KANSAS CITY LINE. THE SEVERE THREAT MAY BE PUSHED FURTHER SOUTHEAST IF THE COLD FRONT MOVES QUICKER THAN CURRENTLY ANTICIPATED THUNDERSTORMS ARE POSSIBLE AGAIN FROM LATE SATURDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD ALTHOUGH THERE IS TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC PERIOD. DUE TO THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS AND CELLS MOVING REPEATEDLY OVER THE SAME LOCATIONS...HEAVY RAINFALL COULD LEAD TO AREAS OF FLOODING...AND COULD EXACERBATE THE ONGOING MISSOURI RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND EARLY TONIGHT...MAINLY ALONG AND NORTH OF INTERSTATE 70. DB
In the hours before
Local storm report, Jun 9, 6:10 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
610 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL EDINBURG 40.08N 93.70W
06/09/2011 E0.75 INCH GRUNDY MO AMATEUR RADIO
&&
SFORTINLocal storm report, Jun 9, 6:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL TRENTON 40.08N 93.60W
06/09/2011 E1.25 INCH GRUNDY MO AMATEUR RADIO
&&
SFORTINLocal storm report, Jun 9, 6:35 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL SW TRENTON 40.08N 93.60W
06/09/2011 E2.50 INCH GRUNDY MO BROADCAST MEDIA
&&
SFORTINLocal storm report, Jun 9, 6:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
639 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 4 W GALLATIN 39.91N 94.04W
06/09/2011 E1.75 INCH DAVIESS MO AMATEUR RADIO
&&
SFORTINSpecial weather statement, Jun 9, 6:51 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 651 PM CDT THU JUN 9 2011 MOZ005-013-014-100015- DAVIESS MO-DE KALB MO-HARRISON MO- 651 PM CDT THU JUN 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARRISON...NORTHEASTERN DEKALB AND NORTHWESTERN DAVIESS COUNTIES UNTIL 715 PM CDT... AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF PATTONSBURG...OR 11 MILES NORTHEAST OF MAYSVILLE...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PATTONSBURG AND COFFEY. THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 64 AND 90. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4020 9391 3988 9415 3997 9428 4026 9404 TIME...MOT...LOC 2352Z 220DEG 34KT 3999 9414 DEROCHE
Local storm report, Jun 9, 6:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
656 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL TRENTON 40.08N 93.60W
06/09/2011 E0.75 INCH GRUNDY MO AMATEUR RADIO
&&
SFORTINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 10:00 AM CDT | Special Weather Statement | EAX | Putnam | 60 min |
| Jun 9, 2:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 32 min |
| Jun 9, 2:59 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 46 min |
| Jun 9, 3:45 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 15 min |
| Jun 9, 4:03 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 18 min |
| Jun 9, 5:41 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 49 min |
| Jun 9, 6:00 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 45 min |
| Jun 9, 6:15 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 30 min |
| Jun 9, 6:17 PM CDT | Tornado Warning | EAX | Grundy, Livingston | 28 min |
| Jun 9, 6:28 PM CDT | Severe Thunderstorm Warning | EAX | Grundy | 47 min |
| Jun 9, 6:34 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Holt, Nodaway | 26 min |
| Jun 9, 6:37 PM CDT | Severe Thunderstorm Warning | EAX | Daviess | 23 min |
| Jun 9, 6:38 PM CDT | Areal Flood Advisory | EAX | Daviess, Grundy | 6 hr |
| Jun 9, 6:45 PM CDT | Flash Flood Warning | EAX | Daviess, Grundy | 6 hr |
| Jun 9, 6:51 PM CDT | Special Weather Statement | EAX | Daviess | 24 min |
| Jun 9, 6:56 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.